MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a magnetic sensor issue could not be conclusively determined.
 
Event or Problem Description
During the pulsed field ablation pulmonary vein isolation procedure, there was a procedural delay due to a magnetic sensor issue.The catheter was recognized by the ensite x system, but an error appeared saying "catheter in port 7 has a magnetic sensor issue.Check connections and consider replacing the catheter or its cable" and the catheter was not visualized.The catheter was reconnected, the dws, amplifier, and current generator were rebooted with no resolution.Everything was reconnected again and the same troubleshooting was performed again.A different port on the amplifier was attempted with no resolution.After 12-15reboots and reconnections of the ensite x dws, ensite x amplifier, and current pfa generator the catheter was finally recognized and the procedure was completed with no adverse consequences to the patient.There was no visible defects noted and no issues noted during preparation.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25232318
Report Number3005334138-2026-00259
Device Sequence Number16041507
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11160043(17)260619
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11160043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown